How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8796
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

I'm going going to be starting a cycle of oral form anabolic

Customer Question

Hi,
I'm going going to be starting a cycle of Dianabol oral form anabolic steroid soon. As im taken it orally for up to ten weeks about 50mg a day I'm wondering is there any precautions I should take? I will be taking pills to reduce estrogen and maybe milk thistle for my liver ?
Just looking for advice as most the advice I read are from people with no medical background .
Thanks
Submitted: 1 year ago.
Category: Medical
Expert:  Shantal-Mod replied 1 year ago.
Hello,
I'm Shantal and I'm a moderator for this topic.
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I was checking to see if you had already found your answer or if you still need assistance from one of the Professionals.
Please let me know if you wish to continue waiting or if you would like for us to close your question?
Thank you,
Shantal
Expert:  Dr. SH replied 1 year ago.

Thank you for your question.

Can you please let me know what the level of your estrogen was?

The main side effects is that prolonged use can lead to testicular atrophy and it may also caused raised liver enzymes.

This session is open for any further questions that you may have.
I would appreciate it if you rate me by clicking on one of the rating options at your end on the top right hand corner as that is the only way we, the experts, are credited on here for helping you out.
Kindest regards

Expert:  Dr. SH replied 1 year ago.

.